Follow
Michael Röckner
Michael Röckner
Verified email at math.uni-bielefeld.de - Homepage
Title
Cited by
Cited by
Year
Introduction to the theory of (non-symmetric) Dirichlet forms
ZM Ma, M Röckner
Springer Science & Business Media, 2012
15222012
A concise course on stochastic partial differential equations
C Prévôt, M Röckner
Springer 1905, vi+ 144, 2007
13082007
Stochastic partial differential equations: an introduction
W Liu, M Röckner
Springer International Publishing, 2015
5422015
Strong solutions of stochastic equations with singular time dependent drift
NV Krylov, M Röckner
Probability theory and related fields 131, 154-196, 2005
5052005
Fokker–Planck–Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Society, 2022
4242022
Logarithmic Sobolev inequalities and contractivity properties of semigroups
E Fabes, M Fukushima, L Gross, C Kenig, M Röckner, DW Stroock, ...
Dirichlet Forms: Lectures given at the 1st Session of the Centro …, 1993
3981993
Analysis and geometry on configuration spaces
S Albeverio, YG Kondratiev, M Röckner
Journal of functional analysis 154 (2), 444-500, 1998
3381998
Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms
S Albeverio, M Röckner
Probability theory and related fields 89 (3), 347-386, 1991
3241991
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
3122001
Classical Dirichlet forms on topological vector spaces—closability and a Cameron-Martin formula
S Albeverio, M Röckner
Journal of functional analysis 88 (2), 395-436, 1990
2601990
Weak Poincaré inequalities and L2-convergence rates of Markov semigroups
M Röckner, FY Wang
Journal of Functional Analysis 185 (2), 564-603, 2001
2222001
Analysis and geometry on configuration spaces: The Gibbsian case
S Albeverio, YG Kondratiev, M Röckner
journal of functional analysis 157 (1), 242-291, 1998
2131998
SPDE in Hilbert space with locally monotone coefficients
W Liu, M Röckner
Journal of Functional Analysis 259 (11), 2902-2922, 2010
1892010
Classical Dirichlet forms on topological vector spaces-the construction of the associated diffusion process
S Albeverio, M Röckner
Probability theory and related fields 83 (3), 405-434, 1989
1751989
Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipshitz reaction term
S Cerrai, M Röckner
The Annals of Probability 32 (1B), 1100-1139, 2004
1712004
Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles
M Röckner, T Zhang
Potential analysis 26, 255-279, 2007
1632007
Stochastic generalized porous media and fast diffusion equations
J Ren, M Röckner, FY Wang
Journal of Differential Equations 238 (1), 118-152, 2007
1602007
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1591995
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G Da Prato, F Flandoli, E Priola, M Röckner
1422013
Random attractors for a class of stochastic partial differential equations driven by general additive noise
B Gess, W Liu, M Röckner
Journal of Differential Equations 251 (4-5), 1225-1253, 2011
1392011
The system can't perform the operation now. Try again later.
Articles 1–20